Articles written in Proceedings – Mathematical Sciences
Volume 116 Issue 4 November 2006 pp 411-422 Operator Theory/Operator Algebras/Quantum Invariants
We investigate certain classes of normal completely positive (CP) maps on the hyperfinite II1 factor
Volume 118 Issue 3 August 2008 pp 443-465
Using coordinate-free basic operators on toy Fock spaces, quantum random walks are defined following the ideas of Attal and Pautrat. Extending the result for one dimensional noise, strong convergence of quantum random walks associated with bounded structure maps to Evans–Hudson flow is proved under suitable assumptions. Starting from the bounded generator of a given uniformly continuous quantum dynamical semigroup on a von Neumann algebra, we have constructed quantum random walks which converges strongly and the strong limit gives an Evans–Hudson dilation for the semigroup.
Volume 132, 2022
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode